MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report will be updated when additional information is received.
 
Event or Problem Description
It was reported that during a routine device follow-up, this pacemaker showed a remaining longevity of 3 months.The device had only been implanted for three years, so premature battery depletion was suspected.Device data was submitted to technical services for review.Engineering analysis confirmed an abnormal increase in the power consumption and device replacement was recommended for within 90 days.No adverse patient effects were reported.The device remains implanted and in service, pending a replacement procedure.
 
Additional Manufacturer Narrative
This report will be updated when additional information is received.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a routine device follow-up, this pacemaker showed a remaining longevity of 3 months.The device had only been implanted for three years, so premature battery depletion was suspected.Device data was submitted to technical services for review.Engineering analysis confirmed an abnormal increase in the power consumption and device replacement was recommended for within 90 days.No adverse patient effects were reported.The device remains implanted and in service, pending a replacement procedure.The distributor representative later reported that the device had been explanted and replaced with a non-boston scientific product.The explanted device was not planned to be returned.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key11128078
Report Number2124215-2020-27619
Device Sequence Number631037
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2017
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number706875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown